Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sparkley

Member
  • Total Reviews

    0
  • Content Count

    54
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About sparkley

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1,186 profile views
  1. sparkley

    Question

    ok, thank you so much i'll bring it up next time, maybe he'll lower my dose or something.
  2. sparkley

    Question

    So I've been wanting to ask for a while, and I didn't bring it up with my dermatologist because I was scared to stop. But my back has been hurting a little bit since taking the accutane. I remember it hurting a little last time i was on accutane, but i think it was off and on. this time i think it's ma little bit worse, because i'm more aware of ir than i remember being last time. and even though i was off for a month, i still felt it, though not as much, definitely. I was just concerned, i don
  3. sparkley

    Doctors Appointment

    right? not even just the medicine itself, but the whole process of it! it's like dude, chill. what 17 or 18 year old wants to get pregnant anyway? lol
  4. sparkley

    Doctors Appointment

    so i had a new derm yesterday. which was weird. but i get the normal guy next time. he must be gone or something. anyways, back on accutane. i'm taking 60 mg, and i can;t remember what i was taking before? i think 40. but i thought my regular derm said he was going to bump me up to 80 last time....maybe he said 60. or maybe i had been taking 60 all along and really was supposed to bump up to 80. then again i've been off it for a month, so i might have to ease back into it, you know? who knows. b
  5. sparkley

    Back From Vacation

    alright, i was all worried that my face wouldn't cooperate during vacation, but it wasn't that bad. it mostly stayed the same, except for the last few days i broke out more, but im back now, and who the fuck cares on your last few days of vacation? by then i was already depressed knowing i'd be leaving soon!! haha for real though. but yeah, my appointment is in 3 days, so i'll get back on track, and put acne in it's place once and for all. i feel humbled though. i was totally upset that i wasn't
  6. sparkley

    Doctor's Appointment Went....unexpected

    yeah i guess. i'm not as upset about it today
  7. sparkley

    Acne Scars Are Way More Noticeable In The Sunlight

    i noticed mine can be more or less noticeable depending on the lighting. Yellow lighting makes my scars less noticeable, probably because the yellowish light neutralizes the color of the scar. and bright lighting, like more whitish kind can make them more noticeable, i think because it allows you to see what it really looks like. They say girls should apply their makeup in natural lighting (by a window or something) to cover up in the most natural looking way. so the answer would be sunlight ma
  8. Ok so I just got back from the dermatologist. Apparently I have to wait 30 days to get my next prescription because my last form of birthcontrol was abstinence, then pill, and today I thought it was pill then condom. And ipledge thinks it takes 30 days for the body to accumulate to a new form of birth control. Tell me, ipledge geniuses, how does it take 30 days for my body tO adjust to a condom? I'm not even sexually active anyway, but I understand how I can't prove that to them. But really, it'
  9. sparkley

    Flaxseed Lemon Drink For Dry Skin

    this really works?
  10. sparkley

    A Little Late, But....

    yeah i've been using cetaphil, and i remember it working well last time, but it's been stinging my face too! so i'm assuming my skin is just too sensitive after using my face wash. but i bought some of that simple stuff today! thanks!
  11. Good luck! I hope everything goes well for you, and i'm sure it will!
  12. sparkley

    3 Mths Accutane :)

    I was just wondering what you use to wash your face? mine's too harsh, and i don't want to buy one thats still to harsh, and keep going through that cycle
  13. sparkley

    Accutane!

    my arms were really itchy the first time i went on accutane (from dryness of course) and ever since i've had these red bumps. kinda like chicken skin? i forget the word for it, but it's caused by dryness. if you bring it up to your derm s/he can probably explain it better. and also prescribe you this lotion to help it go away. i guess it produces this weird stuff that your body makes for your hair, something like that, and so you need the special lotion to counteract it. my derm gave me Amlacti
  14. sparkley

    Accutane! 3 Mths And A Half :)

    My derm always told me they would fade within like 3 months. mine never did, it's been like a year, and i have the same spots. HOWEVER i finally told my derm, they're just not going away, and we did this laser treatment, and they faded so much just the first time! you need to do the laser treatment a few different times and i've only done it once, and i noticed significant results from even just that one.
  15. sparkley

    A Little Late, But....

    oh cool i hope i dont either! what face wash do you use though? mine's starting to sting my face lol
×